Hip giving way

You may remember I am waiting to st\art Etanercept soon. I have been having trouble with my knees swelling and the left one is still bad despite being drained twice. Now my hip keeps giving way especially first thing in the morning. This was my very first problem before being diagnosed with PMR. It improved with steroids but I had an arthroscopy done on my left hip and it showed inflammation. Nothing could be grown from it so no one seems to know what is wrong with it, other than if the inflammation goes I can have a new hip. I was then diagnosed with Sero negative RA and am on steroids 17.5 which is higher than my starting dose 30 months ago. Does anyone recognise this giving way thing as an arthritis thing or have they just still not found the cause? No one seems that concerned but it is getting worse and I wonder if Etanercept will help it.

2 Replies

  • Hi I'm waiting to go on enthrachept as well just waiting for the health care at home to contact me hoping it works for us xxx

  • So do I. I thought I was already accepted onto it but after speaking to a nurse today who did the assessment she said "I don't see any reason why you wouldn't be accepted" Now I am worried as she is the one who told me I would be getting a phone call for someone to come and show me how to inject myself.

You may also like...